Loading [MathJax]/jax/output/CommonHTML/jax.js
Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnaya Matematika, 2015, Volume 27, Issue 1, Pages 44–58
DOI: https://doi.org/10.4213/dm1314
(Mi dm1314)
 

This article is cited in 7 scientific papers (total in 7 papers)

Limit theorem for multitype critical branching process evolving in random environment

E. E. D'yakonova

Steklov Mathematical Institute of Russian Academy of Sciences
Full-text PDF (510 kB) Citations (7)
References:
Abstract: We investigate a multitype critical branching process in an i.i.d. random environment. A functional limit theorem is proved for the logarithm of the number of particles in the process at moments nt,0t1,  conditioned on its survival up to moment n.
Keywords: multitype branching processes, random environment, functional limit theorem.
Received: 15.01.2015
English version:
Discrete Mathematics and Applications, 2015, Volume 25, Issue 3, Pages 137–147
DOI: https://doi.org/10.1515/dma-2015-0014
Bibliographic databases:
Document Type: Article
UDC: 519.218.27
Language: Russian
Citation: E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Diskr. Mat., 27:1 (2015), 44–58; Discrete Math. Appl., 25:3 (2015), 137–147
Citation in format AMSBIB
\Bibitem{Dya15}
\by E.~E.~D'yakonova
\paper Limit theorem for multitype critical branching process evolving in random environment
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 44--58
\mathnet{http://mi.mathnet.ru/dm1314}
\crossref{https://doi.org/10.4213/dm1314}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3468140}
\elib{https://elibrary.ru/item.asp?id=23780134}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 3
\pages 137--147
\crossref{https://doi.org/10.1515/dma-2015-0014}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000366854000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931040019}
Linking options:
  • https://www.mathnet.ru/eng/dm1314
  • https://doi.org/10.4213/dm1314
  • https://www.mathnet.ru/eng/dm/v27/i1/p44
  • This publication is cited in the following 7 articles:
    1. Ion Grama, Quansheng Liu, Erwan Pin, “A Kesten–Stigum type theorem for a supercritical multitype branching process in a random environment”, Ann. Appl. Probab., 33:2 (2023)  crossref
    2. V. A. Vatutin, E. E. Dyakonova, “Multitype branching processes in random environment”, Russian Math. Surveys, 76:6 (2021), 1019–1063  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Vatutin, E. E. D'yakonova, “The Survival Probability for a Class of Multitype Subcritical Branching Processes in Random Environment”, Math. Notes, 107:2 (2020), 189–200  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. A. Vatutin, E. E. D'yakonova, “Properties of multitype subcritical branching processes in random environment”, Discrete Math. Appl., 31:5 (2021), 367–382  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. A. Vatutin, E. E. Dyakonova, “Branching processes in random environment with sibling dependence”, J. Math. Sci. (N.Y.), 246:4 (2020), 569–579  mathnet  crossref  scopus
    6. V. A. Vatutin, E. E. D'yakonova, “Multitype branching processes in random environment: survival probability for the critical case”, Theory Probab. Appl., 62:4 (2018), 506–521  mathnet  crossref  crossref  zmath  isi  elib
    7. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретная математика
    Statistics & downloads:
    Abstract page:653
    Full-text PDF :202
    References:90
    First page:27
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025